# SDR N93A20061221

- Difficulty date: December 21, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Gulstm GV
- Aircraft serial: 658
- Aircraft time: 4,512 hours, 1,557 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: SA106E
- Part serial: CM96015
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL IN COCKPIT DURING PREFLIGHT. MAINTENANCE DETERMINED ODOR WAS FAULTY AC CONTACTOR.
